BibTeX record journals/amc/Mukaidani07a

download as .bib file

@article{DBLP:journals/amc/Mukaidani07a,
  author       = {Hiroaki Mukaidani},
  title        = {Efficient numerical procedures for solving closed-loop Stackelberg
                  strategies with small singular perturbation parameter},
  journal      = {Appl. Math. Comput.},
  volume       = {188},
  number       = {2},
  pages        = {1173--1183},
  year         = {2007},
  url          = {https://doi.org/10.1016/j.amc.2006.10.068},
  doi          = {10.1016/J.AMC.2006.10.068},
  timestamp    = {Tue, 16 Aug 2022 23:05:43 +0200},
  biburl       = {https://dblp.org/rec/journals/amc/Mukaidani07a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics